RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 280–285 (Mi de4442)  

This article is cited in 20 scientific papers (total in 20 papers)

Partial Differential Equations

A boundary value problem with A. M. Nakhushev's nonlocal condition for a pseudoparabolic equation of moisture transfer

V. A. Vogahova

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (587 kB)

Bibliographic databases:
UDC: 517.956
Received: 07.08.1981

Citation: V. A. Vogahova, “A boundary value problem with A. M. Nakhushev's nonlocal condition for a pseudoparabolic equation of moisture transfer”, Differ. Uravn., 18:2 (1982), 280–285

Citation in format AMSBIB
\Bibitem{Vog82}
\by V.~A.~Vogahova
\paper A boundary value problem with A. M. Nakhushev's nonlocal condition for a pseudoparabolic equation of moisture transfer
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 280--285
\mathnet{http://mi.mathnet.ru/de4442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649672}
\zmath{https://zbmath.org/?q=an:0486.35045}


Linking options:
  • http://mi.mathnet.ru/eng/de4442
  • http://mi.mathnet.ru/eng/de/v18/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Math. Notes, 70:1 (2001), 79–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. I. Zhegalov, E. A. Utkina, “The Goursat problem for a three-dimensional equation with a higher derivative”, Russian Math. (Iz. VUZ), 45:11 (2001), 74–78  mathnet  mathscinet  zmath  elib
    3. E. A. Utkina, “Ob odnoi trekhmernoi zadache Gursa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 30–35  mathnet  crossref
    4. L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Proc. Steklov Inst. Math., 236 (2002), 285–290  mathnet  mathscinet  zmath
    5. I. G. Mamedov, “Fundamentalnoe reshenie nachalno-kraevoi zadachi dlya psevdoparabolicheskogo uravneniya chetvertogo poryadka s negladkimi koeffitsientami”, Vladikavk. matem. zhurn., 12:1 (2010), 17–32  mathnet
    6. I. G. Mamedov, “Formula integrirovaniya po chastyam neklassicheskogo tipa pri issledovanii zadachi Gursa dlya odnogo psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 13:4 (2011), 40–51  mathnet
    7. I. G. Mamedov, “One Goursat problem in a Sobolev space”, Russian Math. (Iz. VUZ), 55:2 (2011), 46–55  mathnet  crossref  mathscinet
    8. M. Kh. Beshtokov, “Apriornye otsenki resheniya nelokalnykh kraevykh zadach dlya psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 15:3 (2013), 19–36  mathnet
    9. M. Kh. Beshtokov, “A numerical method for solving one nonlocal boundary value problem for a third-order hyperbolic equation”, Comput. Math. Math. Phys., 54:9 (2014), 1441–1458  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Math. Notes, 96:2 (2014), 239–247  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66  mathnet
    12. O. S. Zikirov, “O razreshimosti nelokalnoi zadachi dlya giperbolicheskogo uravneniya tretego poryadka”, Sib. zhurn. chist. i prikl. matem., 16:2 (2016), 16–25  mathnet  crossref  mathscinet  zmath  elib
    13. M. Kh. Beshtokov, “Difference method for solving a nonlocal boundary value problem for a degenerating third-order pseudo-parabolic equation with variable coefficients”, Comput. Math. Math. Phys., 56:10 (2016), 1763–1777  mathnet  crossref  crossref  isi  elib
    14. R. Kh. Makaova, “Pervaya kraevaya zadacha dlya neodnorodnogo uravneniya Allera”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2016, no. 4-1(16), 45–49  mathnet  crossref  mathscinet  elib
    15. K. U. Khubiev, “O matematicheskoi modeli uravneniya Allera”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2016, no. 4-1(16), 56–65  mathnet  crossref  mathscinet  elib
    16. E. A. Sozontova, “K usloviyam razreshimosti zadachi Gursa v kvadraturakh dlya dvumernoi sistemy vysokogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:1 (2017), 94–111  mathnet  crossref  elib
    17. R. Kh. Makaova, “Kraevaya zadacha dlya giperbolicheskogo uravneniya tretego poryadka s vyrozhdeniem poryadka vnutri oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:4 (2017), 651–664  mathnet  crossref  zmath  elib
    18. M. Kh. Beshtokov, “Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution”, Comput. Math. Math. Phys., 57:12 (2017), 1973–1993  mathnet  crossref  crossref  isi  elib
    19. A. B. Ragimov, “K chislennomu resheniyu obratnykh zadach dlya lineinogo parabolicheskogo uravneniya”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 1, 69–87  mathnet  crossref  elib
    20. M. Kh. Beshtokov, “Nelokalnye kraevye zadachi dlya uravneniya sobolevskogo tipa s drobnoi proizvodnoi i setochnye metody ikh resheniya”, Matem. tr., 21:2 (2018), 72–101  mathnet  crossref
  • Number of views:
    This page:94
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019